# SDR BUFA9717

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Not Closed
- Location: Air Cond Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT MRX793 - SBKP-SPIM - UNABLE TO PRESSURIZE AIRCRAFT, RETURNED TO SBKP.  FOUND AIRCRAFT AIR COND DOOR OPEN.  OPS CHECKED DOOR AND CLOSED DOOR IAW MM 52-00.  (M)
